Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 113, NWS Norman, OK

June 1, 2014Grant County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 1, 2014, 10:39 PM CDT for Grant County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 10:39 PM CDT (03:39 UTC)
Expired
Jun 1, 2014, 11:15 PM CDT
In force
36 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Grant County, OK

The radar

The Vance AFB radar (KVNX), 16 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 10:49 PM CDTTSTM WND GST 60Nash, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 9:06 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1234 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS54 KOUN 020339
SVROUN
OKC053-020415-
/O.NEW.KOUN.SV.W.0113.140602T0339Z-140602T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1039 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 1115 PM CDT

* AT 1039 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
  NORTHEAST OF GREAT SALT PLAINS LAKE...MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  MEDFORD...POND CREEK...NASH AND JEFFERSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3661 9810 3692 9811 3679 9763 3659 9781
TIME...MOT...LOC 0339Z 292DEG 37KT 3679 9813 

HAIL...1.00IN
WIND...70MPH

$$

WR
1 follow-up statement
220 
WWUS54 KOUN 020410
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1110 PM CDT SUN JUN 1 2014

OKC053-020420-
/O.EXP.KOUN.SV.W.0113.000000T0000Z-140602T0415Z/
GRANT OK-
1110 PM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRANT COUNTY WILL
EXPIRE AT 1115 PM CDT...
                
THE STORM HAS WEAKENED BELOW SEVERE LIMITS AND THE WARNING WILL BE
ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHWEST OKLAHOMA.

LAT...LON 3661 9810 3692 9811 3679 9763 3659 9781
TIME...MOT...LOC 0407Z 292DEG 37KT 3679 9813 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 9:32 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 1, 9:32 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT SUN JUN 1 2014

.DISCUSSION...
A LARGE MCS OVER KANSAS WILL FACE A STRONG CAPPING INVERSION AS IT
ADVANCES SOUTHEAST INTO NORTHERN OKLAHOMA. THIS WILL SLOW AND
LIMIT THE SOUTHWARD EXTENT OF THE COMPLEX. STILL...IT APPEARS TO
HAVE ENOUGH STRENGTH TO OVERCOME THE CAP AT LEAST INTO THE
NORTHERN ONE OR TWO ROWS OF COUNTIES OF OKLAHOMA. SHORT-RANGE
MODELS ARE SUPPORTED BY ANALYSES OF WIND SHEAR...CIN...AND
INSTABILITY IN SHOWING THE CONVECTIVE SYSTEM CONTINUING TO SPREAD
SOUTHEAST TO JUST NORTH AND EAST OF THE OKLAHOMA CITY METRO AREA
BY MORNING. BY THE TIME IT REACHES CENTRAL OKLAHOMA...IT IS
UNLIKELY TO BE SEVERE.

THESE FEATURES...ALONG WITH THE GENERAL SYNOPTIC PATTERN...ARE
HANDLED ABOUT AS WELL AS CAN BE EXPECTED IN THE CURRENT FORECAST.
WE MAY MAKE A FEW ADJUSTMENTS LATER TO DEAL WITH THE EFFECTS OF
THE MCS.

&&

.PREV DISCUSSION... /ISSUED 722 PM CDT SUN JUN 1 2014/

AVIATION...
THUNDERSTORMS WILL MOVE NORTHWEST TO SOUTHEAST ACROSS NORTHERN
OKLAHOMA THIS EVENING AND OVERNIGHT. AREAS NORTH OF OKLAHOMA CITY
ARE EXPECTED TO BE AFFECTED. MVFR OVERCAST IS LIKELY IN
THUNDERSTORMS AREAS AND SOUTH TO THE RED RIVER TONIGHT. VFR
CONDITIONS WILL RETURN BY AFTERNOON IN CENTRAL AND NORTH CENTRAL
OK.

PREV DISCUSSION... /ISSUED 237 PM CDT SUN JUN 1 2014/

DISCUSSION...
THE FORECAST CHALLENGE OF THE DAY IS DETERMINING SEVERE STORM
POTENTIAL TONIGHT.

FIRST DEVELOPMENT OF ISOLATED STORMS...SUPERCELLS DUE TO STRONG
0-6 KM SHEAR 40 TO 55 KT...WILL LIKELY OCCUR ACROSS WESTERN
KANSAS AND PERHAPS INTO THE PANHANDLES BETWEEN 3 AND 5 PM.
COVERAGE OF THESE STORMS WILL LIKELY BE LOW AND REMAINS UNCERTAIN
AS THE CAP MAY BE A LIMITING FACTOR...ESPECIALLY OVER THE
PANHANDLES WHERE 700 MB TEMPERATURES ARE HIGHEST...AROUND +14C.
THE HIGHER STORM CHANCES APPEAR TO BE IN KANSAS. THESE STORMS
COULD MOVE INTO NORTHWESTERN OKLAHOMA AROUND 7 PM. VERY LARGE HAIL
WOULD BE THE MAIN HAZARD WITH THESE STORMS...THOUGH DAMAGING WIND
GUSTS WOULD BE POSSIBLE AS WELL. TORNADO POTENTIAL APPEARS TO BE
LOW DUE TO HIGH CLOUD BASES. LATEST HRRR RUNS SUGGESTED THIS
ISOLATED SEVERE CONVECTION MAY OCCUR.

LATER THIS EVENING...MORE NUMEROUS STORMS MAY OCCUR ACROSS
AT LEAST NORTHERN OKLAHOMA. LATEST HRRR RUNS/HIGH RESOLUTION
MODELS HINT THAT A LARGE MCS WILL DEVELOP OVER KANSAS...POSSIBLY
ON THE SOUTHERN EDGE OF CURRENT CONVECTION NEAR THE NEBRASKA AND
KANSAS STATE LINES. THESE STORMS WOULD MOVE EAST OR SOUTHEAST.
IT IS QUESTIONABLE HOW FAR SOUTH WILL THIS COMPLEX WILL GO AS
CAPPING IS STRONGER OVER OKLAHOMA COMPARED TO KANSAS. THIS COMPLEX
MAY MOVE INTO FAR NORTHERN OKLAHOMA BY 8 PM. DAMAGING WINDS WOULD
BE THE MAIN HAZARD WITH THIS COMPLEX OF STORMS...THOUGH HEAVY
RAINFALL AND HAIL WOULD BE POSSIBLE AS WELL. THE SEVERE POTENTIAL
WOULD SLOWLY DECREASE THROUGH THE NIGHT...THOUGH A STRONG LOW
LEVEL JET WOULD HELP TO KEEP THIS COMPLEX ORGANIZED...POSSIBLY
INTO A BOWING SQUALL LINE. SOME MODEL GUIDANCE SUGGESTED THAT
THIS COMPLEX OF STORMS MAY TRY TO MOVE SOUTH SOUTHEAST. EXPANDED
RAIN CHANCES A BIT SOUTH TO ACCOUNT FOR THIS POSSIBILITY.

ON MONDAY...A FEW STORMS MAY LINGER EAST OF A ALVA TO OKLAHOMA
CITY TO ADA LINE MAINLY IN THE MORNING WHICH MAY PRODUCE HEAVY
RAINFALL...GUSTY WINDS...AND HAIL. STORM COVERAGE WILL LIKELY
DECREASE THROUGHOUT THE DAY AS THE LOW LEVEL JET WEAKENS AND
CAP STRENGTHENS. THERE IS AN OUTSIDE CHANCE FOR REDEVELOPMENT
OVER NORTHERN OKLAHOMA NEAR A BOUNDARY IN THE AFTERNOON...BUT
CAPPING MAY BE TOO STRONG. OTHERWISE...VERY WARM AND HUMID
WEATHER WILL PREVAIL.

TUESDAY AND WEDNESDAY...HOT AND HUMID WEATHER CAN BE EXPECTED.
THE CENTURY MARK MAY BE REACHED IN WESTERN OKLAHOMA OR WESTERN
NORTH TEXAS...ESPECIALLY WEDNESDAY. VERY WARM 700 MB TEMPERATURES
SHOULD KEEP CONVECTION FROM OCCURRING.

WEDNESDAY NIGHT THROUGH NEXT SUNDAY...AN ACTIVE PERIOD OF WEATHER
MAY DEVELOP DURING THIS TIME FRAME. HEAVY RAINFALL AND SEVERE
STORMS MAY OCCUR. MOISTURE WILL BE ABUNDANT ACROSS THE AREA
AND A WEAK BOUNDARY AND WEAKER CAP SHOULD ALLOW FOR A FEW ROUNDS
OF STORMS OVER THE AREA. TEMPERATURES ARE FORECAST TO BE NEAR
OR SLIGHTLY ABOVE AVERAGE.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  90  71  93 /  30  20  10  10
HOBART OK         69  93  71  95 /  20  10   0   0
WICHITA FALLS TX  73  95  73  96 /  10  10   0   0
GAGE OK           67  92  68  98 /  20  10  10   0
PONCA CITY OK     67  87  71  92 /  70  30  20  10
DURANT OK         72  87  72  90 /  10  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

23/09
Hazardous weather outlook, Jun 1, 11:30 AM CDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1130 AM CDT SUN JUN 1 2014

OKZ004>048-050>052-TXZ083>090-021100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1130 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN KANSAS
THIS AFTERNOON WITH A FEW STORMS POSSIBLE IN THE OKLAHOMA
AND TEXAS PANHANLDES.  STORMS ARE EXPECTED TO ORGANIZE IN
WESTERN KANSAS AND MOVE EAST AND SOUTHEAST.  STORMS MAY ENTER
NORTHERN OKLAHOMA BY EARLY EVENING.  LOCATIONS ALONG AND NORTHWEST
OF A CHEYENNE TO ENID AND PONCA CITY LINE HAVE THE BEST CHANCE
OF BEING IMPACTED BY SEVERE STORMS.

THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING:

GOLF BALL SIZED HAIL...
WINDS 60 TO 70 MPH...
AND LOCALLY HEAVY RAINFALL.

THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM:

7 PM TO MIDNIGHT...

THE THREAT OF SEVERE STORMS WILL DIMINISH THROUGH
MIDNIGHT... BUT THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL
CONTINUE OVERNIGHT INTO EARLY MONDAY MORNING...ESPECIALLY ACROSS
NORTH CENTRAL OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF OKLAHOMA AND
WESTERN NORTH TEXAS LATE THIS WEEK AS AN UPPER LEVEL SYSTEM AND
COLD FRONT MOVE ACROSS THE REGION.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/BT

In the hours before

Special weather statement, Jun 1, 9:23 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT SUN JUN 1 2014

OKZ004-005-020300-
HARPER OK-WOODS OK-
923 PM CDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARPER AND NORTHERN
WOODS COUNTIES UNTIL 1000 PM CDT...

AT 919 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES WEST OF AETNA TO 6 MILES SOUTHEAST OF ACRES...MOVING EAST AT
45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3684 9855 3678 9920 3679 9926 3680 9929
      3678 9929 3677 9936 3699 9976 3700 9859
TIME...MOT...LOC 0219Z 286DEG 39KT 3705 9911 3706 9978

WR
Local storm report, Jun 1, 9:39 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
939 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     16 NNE FREEDOM          36.98N 99.00W
06/01/2014  M74 MPH          WOODS              OK   MESONET

            MAY RANCH MESONET

&&

DW
Local storm report, Jun 1, 9:45 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     16 NNE FREEDOM          36.98N 99.00W
06/01/2014  M70 MPH          WOODS              OK   MESONET

            MAY RANCH MESONET

&&

DW
Local storm report, Jun 1, 10:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1016 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     7 SSW ALVA              36.71N 98.72W
06/01/2014  M66 MPH          WOODS              OK   MESONET

&&

DW
Special weather statement, Jun 1, 10:25 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CDT SUN JUN 1 2014

OKZ007-020400-
GRANT OK-
1025 PM CDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR GRANT COUNTY UNTIL 1100 PM CDT...

AT 1022 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF CALDWELL TO 5 MILES SOUTH OF BYRON...MOVING
EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3700 9747 3698 9747 3663 9771 3659 9804
      3659 9810 3688 9811 3699 9811
TIME...MOT...LOC 0322Z 281DEG 36KT 3711 9770 3682 9829

WR
Local storm report, Jun 1, 10:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1036 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     1 SSW CHEROKEE          36.74N 98.36W
06/01/2014  M59 MPH          ALFALFA            OK   MESONET

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:42 PM CDTSpecial Weather StatementOUNEllis33 min
Jun 1, 9:23 PM CDTSpecial Weather StatementOUNWoods37 min
Jun 1, 9:28 PM CDTSevere Thunderstorm WarningOUNHarper, Woods47 min
Jun 1, 9:59 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods46 min
Jun 1, 10:12 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward48 min
Jun 1, 10:25 PM CDTSpecial Weather StatementOUNGrant35 min
Jun 1, 10:59 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods46 min
Jun 1, 11:26 PM CDTSpecial Weather StatementOUNKay34 min
Jun 1, 11:43 PM CDTSpecial Weather StatementOUNGarfield32 min
Jun 1, 11:53 PM CDTSpecial Weather StatementOUNAlfalfa37 min
Jun 2, 12:33 AM CDTSpecial Weather StatementOUNNoble27 min
Jun 2, 12:49 AM CDTSpecial Weather StatementOUNAlfalfa26 min
Jun 2, 1:03 AM CDTSpecial Weather StatementOUNGarfield27 min
Jun 2, 1:21 AM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Major, Woods3 hr
Jun 2, 1:50 AM CDTSpecial Weather StatementOUNPayne25 min
Jun 2, 2:12 AM CDTSpecial Weather StatementOUNPayne33 min
Jun 2, 2:20 AM CDTSevere Thunderstorm WarningOUNPayne40 min
Jun 2, 2:51 AM CDTSpecial Weather StatementOUNLincoln24 min
Jun 2, 3:12 AM CDTSpecial Weather StatementOUNLogan33 min
Jun 2, 3:52 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma23 min
Jun 2, 4:01 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Noble, Payne3 hr
Jun 2, 4:06 AM CDTSpecial Weather StatementOUNPayne24 min
Jun 2, 4:24 AM CDTSpecial Weather StatementOUNPayne21 min
Jun 2, 4:34 AM CDTSpecial Weather StatementOUNOklahoma26 min
Jun 2, 4:38 AM CDTSevere Thunderstorm WarningOUNLincoln37 min
Jun 2, 4:51 AM CDTSpecial Weather StatementOUNCleveland24 min
Jun 2, 5:15 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole30 min
Jun 2, 5:42 AM CDTSpecial Weather StatementOUNSeminole33 min
Jun 2, 7:55 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole50 min
Jun 2, 6:54 PM CDTSpecial Weather StatementOUNGrant51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.